MathSciNet Relay Station
MathSciNet bibliographic data
MR794824 49A50
Buttazzo, Giuseppe; Dal Maso, Gianni Integral representation and relaxation of local functionals. Nonlinear Anal. 9 (1985), no. 6, 515–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement